# SDR AALA202412230553

- Difficulty date: November 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,920 hours, 34,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 222CF AT PASSENGER CABIN FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER JOB CARD 26C22053014.
